Wydział Matematyki i Informatyki UJ - lista publikacji

1-148 z 148.

2019

148.
Proportional Representation in Elections: STV vs PAV, PROCEEDINGS OF THE 18TH INTERNATIONAL CONFERENCE ON AUTONOMOUS AGENTS AND MULTIAGENT SYSTEMS (2019), 1946-1948
145.
Analytic representations of large graphs, (2019), "Serveys in Combinatorics 2019", Cambridge University Press
143.
Polynomial-time algorithm for Maximum Weight Independent Set on P6-free graphs, (2019), "Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2019, San Diego, California, USA, January 6-9, 2019", Society for Industrial and Applied Mathematics (SIAM)
131.
Hendecagonal Near-miss Polyhedral Cages, PROCEEDINGS OF BRIDGES 2019: MATHEMATICS, ART, MUSIC, ARCHITECTURE, EDUCATION, CULTURE (2019), 363-366
127.
Towards the average-case analysis of substitution resolution in λ-calculus vol. Leibniz International Proceedings in Informatics (LIPIcs) (2019), "4th International Conference on Formal Structures for Computation and Deduction (FSCD 2019)", Schloss Dagstuhl – Leibniz-Zentrum für Informatik
116.
Submersions involving some special classes of K-manifolds, RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI vol. 40 (2019), 57-70
77.
Completeness of statistical structures, MATHEMATICS vol. 7, 104 (2019),